Projections and preconditioning for inconsistent least-squares problems

Evans, D.J. and Popa, C., 2001. Projections and preconditioning for inconsistent least-squares problems. International Journal of Computer Mathematics, 78 (4), pp. 599-616. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J. and Popa, C.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2001
Volume: 78
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 09 Oct 2015 11:02
URI: http://irep.ntu.ac.uk/id/eprint/21819

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year